# SDR CA080410005

- Difficulty date: April 8, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 27,312 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Unserviceable
- Location: Rt Flap Sys
- Part time: 3,291 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, CREW SELECTED AND RECEIVED FLAPS 8 DEGREES, WHEN THEY ATTEMPTED TO PROCEED TO FLAPS 20 CREW RECEIVED A FLAP FAIL MESSAGE.  FLIGHT LANDED WITHOUT INCIDENT.  FECU MESSAGE POINTED TO THE RT BPSU AS THE FAULT.  THE RT BPSU WAS REPLACED, FLAP SYSTEM RIGGED AND FUNCTION CHECKED SERVICEABLE.  THE A/C RETURNED TO SERVICE WITH NO FURTHER FAULTS.
